# SDR SWIA202158593

- Difficulty date: May 11, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 44,610 hours, 28,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Damaged
- Location: Bs 847 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 847 BULKHEAD, RBL 27 BULKHEAD BEAM WAS FOUND TO HAVE AN ELONGATED HOLE ON TOP O/B ATTACH HOLE AND DRILL STARTS COMMON TO HORIZONTAL THROAT WASHER AREA.    (FILED CLOSED)     REMOVED AND REPLACED FS 847.00 BULKHEAD BEAM AT RBL 27 IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. COMPLETED AND ATTACHED TASK CARD 51-900-1002-SKY AND M-337. NO WEIGHT CHANGE.
